MAUDE Adverse Event Report: NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare provider (hcp) via the manufacturer representative (rep) reported that the lead end looked crimped after removing the lead end cap on the date of implant, (b)(6).It was stated that the lead end cap set screw may have not been covering the metal contact when tightened, potentially causing the issue.The lead was still put into the extensions and impedances were checked which showed as normal.No actions or interventions were taken and the issue was resolved at the time of the report.The patient's indication for implant is unknown.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key6339954
Report Number6000153-2017-00008
Device Sequence Number19259901
Product Code MHY
UDI-Device Identifier00643169313514
UDI-Public00643169313514
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2017
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA0P59P
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2017
Supplement Date Received by Manufacturer01/26/2017
Initial Report FDA Received Date02/17/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight84